# SDR ABXA000480

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 54,387 hours, 24,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: ABXN069
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK ASSEMBLY IAW DC8 MM.  OPS CHECKED GOOD.
